Lancaster EPrints

Gap inequalities for non-convex mixed-integer quadratic programs

Galli, Laura and Kaparis, Konstantinos and Letchford, A N (2011) Gap inequalities for non-convex mixed-integer quadratic programs. Operations Research Letters, 39 (5). pp. 297-300. ISSN 0167-6377

Full text not available from this repository.

Abstract

Laurent and Poljak introduced a very general class of valid linear inequalities, called gap inequalities, for the max-cut problem. We show that an analogous class of inequalities can be defined for general non-convex mixed-integer quadratic programs. These inequalities dominate some inequalities arising from a natural semidefinite relaxation.

Item Type: Article
Journal or Publication Title: Operations Research Letters
Uncontrolled Keywords: max-cut problem ; mixed-integer nonlinear programming ; polyhedral combinatorics
Subjects: H Social Sciences > HB Economic Theory
Departments: Lancaster University Management School > Management Science
ID Code: 49607
Deposited By: ep_importer_pure
Deposited On: 07 Sep 2011 15:13
Refereed?: Yes
Published?: Published
Last Modified: 18 Nov 2017 11:45
Identification Number:
URI: http://eprints.lancs.ac.uk/id/eprint/49607

Actions (login required)

View Item